# SDR FDEA202302080222

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: AFA7795505
- Condition: Chafed
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK STATION 1671, X = -47.50 CROWN AREA CHAFFING MARKS.  REMOVED AND   EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN DAMAGED   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1651 TO   STATION 1691, X= -47.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
